# SDR GTIA2023121937706

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 12,044 hours, 4,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL FLIGHT ATTENDANTS REPORTED A HOT OILY SMELL IN THE CABIN-APPLIED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF THE CAUSE FOR AIR QUALITY EVENT. FOUND CAUSE TO BE TYPE 10 FROM OTHER AIRCRAFT ENGINE EXHAUST, NO SMOKE ODOR OR FUME WAS PRESENT WHEM MX WENT ON BOARD. OK TO CONTINUE SERVICE.
